MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA M.U.S.T. PEDICLE SCREW SYSTEM; MUST LT 15MM SHORT - PEDICLE SCREW Ø6X35 CANN

MEDACTA INTERNATIONAL SA M.U.S.T. PEDICLE SCREW SYSTEM; MUST LT 15MM SHORT - PEDICLE SCREW Ø6X35 CANN
Model Number 03.57.023
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 10/29/2025
Type of Reportable Event Serious Injury
Event or Problem Description
When reviewing the post-operative images on the same day of the surgery, bone fracture in l2 and l3 was discovered.Compared to the intraoperative trajectory on nextar screen, the screws were inserted more laterally, while the screws appeared to be inserted with the correct trajectory during the surgery.It is unknown if a revision/additional surgery is planned.
 
Additional Manufacturer Narrative
Considering the available information no futher analysis can be performed.Waiting more info from the branch to perform this event investigation.
 
Event or Problem Description
When reviewing the post-operative images on the same day of the surgery, bone fracture in l2 and l3 was discovered.Compared to the intraoperative trajectory on nextar screen, the screws were inserted more laterally, while the screws appeared to be inserted with the correct trajectory during the surgery.No revision/additional surgery was performed or planned.
 
Additional Manufacturer Narrative
R&d analysis.Based on the review of intraoperative screenshots and post-operative ct images, screws were implanted from l2 to s2ai.One screw at the l2 level was found to be significantly lateral, which most likely caused the fracture of the l2 transverse process.The screw position at l3 appears acceptable, and no clear evidence of bone damage at that level was identified on the available images.The intraoperative nextar screenshots shared shows correct screw trajectories of the first part of the surgery.However, the presence of a second intraoperative scan suggests that a change or movement of the clamp may have occurred during the procedure.The sequence of events between the first and second scans could not be reconstructed due to the lack of additional information.Based on the available data, no system malfunction or navigation inaccuracy can be confirmed.The deviation in screw placement at l2 is most likely related to an intraoperative change of the reference system (clamp movement) that occurred after the placement of the first screws.Due to incomplete information, a definitive conclusion cannot be reached.Conclusion: based on the information available, no evidence of system malfunction or navigation error was identified.The observed deviation in screw placement is most likely associated with an intraoperative alteration of the reference system, such as a clamp displacement, occurring after the insertion of the initial screws.Due to the lack of complete procedural details, the root cause cannot be definitively established.Correction and additional information: b5, h6 (annex b), h11.

Brand Name
M.U.S.T. PEDICLE SCREW SYSTEM
Common Device Name
MUST LT 15MM SHORT - PEDICLE SCREW Ø6X35 CANN
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key23669516
Report Number3005180920-2025-01160
Device Sequence Number21302694
Product Code NKB
UDI-Device Identifier07630971278370
UDI-Public07630971278370
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K203482
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 02/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number03.57.023
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/31/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date11/28/2025
Supplement Report FDA Received Date02/27/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age74 YR
Patient SexFemale
Patient EthnicityNon Hispanic
Patient RaceAsian